Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Why am i getting constant vaginal bleeding ?

Hi I am having vaginal bleeding constantly and I don t know why. I need to get it sorted as I m about to work abroad for the summer and can t have this being a problem.
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
hi welcome to health care magic.see you don't mention your age.firstly you done sonography for rule out any internal abnormality like fibroid or you having any pills, concern any gynec doc for find out reason for this.
Answered: Mon, 25 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Is the bleeding you are having varies in flow with your periods? What is your age? Such irregular excessive bleeding is either due to presence of fibroid in uterus which can be diagnosed by ultrasound scan or can be due to hormonal disturbances which need hormonal tablets for treatment.
Dr. Rakhi Tayal

Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor